# SDR REXA2014021800215

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 13,748 hours, 8,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR TRACKS REQUIRE REPLACEMENT.  REPLACED GALLEY LT & RT FLOOR TRACK EMERGENCY LIGHT STRIPS IAW CRJ900 MM 33-51-01.
